| Catalog Number |
SCM-755 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "exposed rupture".Device will not be returned.This record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
Correction to b5 description of event and h6 adverse event problem in the initial medwatch: the initial report stated "exposed rupture" and reported a0412 material rupture, a0101 patient-device incompatibility, and e2316 foreign body reaction in error.Healthcare professional only reported "exposed implant" and indicated it was not device-related.Abbvie medical safety has determined this event is not device-related, and it will be un-reported.Additional, changed, and/or corrected data: b2, b5, h6, h11.
Event or Problem Description
Healthcare professional reported right side "exposed implant" and indicated it is not related to the device.Device has been explanted and replaced.
Additional Manufacturer Narrative
The event of exposure is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: exposure, rupture.A review of the device history record has been completed.No deviations or non-conformances noted.